# SDR 08FDEA04899

- Difficulty date: November 17, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54611219600
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON  ENGINE PYRAMID MOUNT ALIGNMENT PIN HOLE IS PITTED.  CHECKED ALLOWABLE LIMITS OF SPIGOT FITTING IAW SRM 54-51-81.  ORIGINAL HOLE DIAMETER OF 1.350.  FOUND TO BE OUT OF LIMITS DIAMETER WAS 1.371.  REAMED HOLE IN STEPS OF 1.389-1.410, TO 1.409-1.428 WITH FINAL OF 1.429.  CAD PLATED IAW SRM 51-21-10 THEN INSTALLED NEW BUSHING.
